MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ENDURANCE CALCAR SZ3 145MM; MISCELLANEOUS HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US ENDURANCE CALCAR SZ3 145MM; MISCELLANEOUS HIP STEM : HIP FEMORAL STEM
Catalog Number 152161000
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/13/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: articuleze m head 36mm +12, 136554000.
 
Event or Problem Description
Ppf and implant record received.Ppf alleges loosening of stem and bone fracture.Doi: (b)(6) 2006; dor: (b)(6) 2009; (left hip).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ENDURANCE CALCAR SZ3 145MM
Common Device Name
MISCELLANEOUS HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7812324
Report Number1818910-2018-67572
Device Sequence Number1567456
Product Code JDG
UDI-Device Identifier10603295057321
UDI-Public10603295057321
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2009
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Catalogue Number152161000
Device Lot NumberZV8EB1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR